MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150315RX
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed a break, detached material, and compatibility issues (1069, 2907, 2919).Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150315rx pta balloon dilatation catheter allegedly experienced a break, detachment of the device or a device component, and device-device incompatibility.This information was received from one source.The malfunction involved one patient with no patient consequences.The patient was reportedly a (b)(6) old male weighing (b)(6).

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9963686
Report Number2020394-2020-02714
Device Sequence Number2320801
Product Code LIT
UDI-Device Identifier00801741056956
UDI-Public(01)00801741056956
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150315RX
Device Catalogue NumberU4150315RX
Device Lot NumberCMDS0478
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1